MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST

ROCHE DIAGNOSTICS ELECSYS ANTI-HAV II; HEPATITIS A TEST
Model Number ANTI-HAV II
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys anti-hav assay results for 1 patient on a cobas e 801 analytical unit.On (b)(6) 2023, the anti-hav result was 1.050 coi, interpreted as negative, and an a-hav igm result of 0.284 coi, interpreted as negative.The sample was repeated and the repeat anti-hav result was 1.11 coi.On (b)(6) 2023, the anti-hav result was 0.781 coi, interpreted as positive, and an a-hav igm result of 0.358 coi, interpreted as negative.The sample was repeated and the repeat anti-hav result was 0.84 coi.On (b)(6) 2023, the anti-hav result was 0.979 coi, interpreted as positive, and an a-hav igm result of 0.411 coi, interpreted as negative.It is unknown if any questionable results were reported outside of the laboratory.The analyzer serial number is (b)(6).
 
Additional Manufacturer Narrative
Section d4, expiration date was updated.The patient samples were provided for investigation.The investigation did not identify any interfering factors in the patient sample.The customer's results of the first two samples, but not the third sample, could be reproduced.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
ELECSYS ANTI-HAV II
Common Device Name
HEPATITIS A TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16987492
Report Number1823260-2023-01725
Device Sequence Number6772157
Product Code LOL
UDI-Device Identifier07613336129715
UDI-Public07613336129715
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K190428
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberANTI-HAV II
Device Catalogue Number08086664190
Device Lot Number625717
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer06/13/2023
Initial Report FDA Received Date05/23/2023
Supplement Report FDA Received Date07/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown